T Nation

Low E2 Effects Are What?


#1

My labs came back with the E2 being at 6. I knew something was out of whack as I do not feel real well and sex drive has went bad. I was taking a half pill of armidex every other day along with 100 mg of test cyp. I know the symptoms when E2 is high but not sure what happens when its to low. Can someone help me with these symptoms? Thanks in advance.


#2

Joint pain, no libido (no wood). Others may have more insight.


#3

The above...plus crap mood and low energy. For me personally, any imbalance (with the exception of very high T) causes roughly the same subjective symptoms. Crappy mood, low energy, low libido, sexual dysfunction, etc. Joint pain seems to be specific to low-E, for me.

Symptoms are one thing, but you know for a fact that your E2 is too low so I would go off that! I would skip the Adex for a week to let your E2 rebound. Then start again at half the dose. Retest after 6 weeks of this to see where you're at. I'm not a doctor but this is what I did, and it seemed to do the trick. You're at double the "standard" starting dosage for Adex anyway so it's pretty obvious.


#4

Thanks for the replies.


#5

This is an old post, but just wanted to say I hit 6 last week myself. I knew something wasn't right. For me it's the brain fog - I'm quite literally, stupider when my hormones are out of whack. Sucks.

I had clinically low T (<200ng/dl TT) for many years and it wasn't treated well. Got the bright idea to increase my TRT from 200mg/week to 400mg/week, figured I'd increase Adex from 0.25mg EOD to 0.5mg EOD -- whoops. A little goes a long way. Lesson learned, it's not linear.

BLAH!